CAS OpenIR  > 中科院上海应用物理研究所2011-2019年
Non-Gaussian behavior of the internet topological fluctuations
Chen, Q; Qian, JH; Han, DD; ddhan@ee.ecnu.edu.cn
2014
Source PublicationINTERNATIONAL JOURNAL OF MODERN PHYSICS C
ISSN0129-1831
Volume25Issue:5
AbstractThe traditional Gibrat's hypotheses were once used to model the topological fluctuations of Internet. Although it seems to reproduce the scaling relation of Internet's degree distribution, the detailed micro-dynamics have never been empirically validated. Here, we analyze the distribution of degree growth rates of the Internet for various time scales. We find that in contrast to the traditional Gibrat's assumptions, none of the degree growth rates are normally distributed, but behaves as an exponential decrease on its body and a power-law decay on its tail. Moreover, the observed growth rate distribution turns out independent of the initial degree when the time interval enlarges to a year. Our observations do not consist with the traditional Gibrat law model and suggest a more complex fluctuation mechanism underlying the evolution of Internet.
KeywordGrowth Dynamics Scaling Behavior Complex Networks Laws
Indexed BySCI
Language英语
WOS IDWOS:000332860600012
Citation statistics
Cited Times:6[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.sinap.ac.cn/handle/331007/14278
Collection中科院上海应用物理研究所2011-2019年
Corresponding Authorddhan@ee.ecnu.edu.cn
Recommended Citation
GB/T 7714
Chen, Q,Qian, JH,Han, DD,et al. Non-Gaussian behavior of the internet topological fluctuations[J]. INTERNATIONAL JOURNAL OF MODERN PHYSICS C,2014,25(5).
APA Chen, Q,Qian, JH,Han, DD,&ddhan@ee.ecnu.edu.cn.(2014).Non-Gaussian behavior of the internet topological fluctuations.INTERNATIONAL JOURNAL OF MODERN PHYSICS C,25(5).
MLA Chen, Q,et al."Non-Gaussian behavior of the internet topological fluctuations".INTERNATIONAL JOURNAL OF MODERN PHYSICS C 25.5(2014).
Files in This Item:
File Name/Size DocType Version Access License
Non-Gaussian behavio(443KB) 开放获取CC BY-NC-SAView Application Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Chen, Q]'s Articles
[Qian, JH]'s Articles
[Han, DD]'s Articles
Baidu academic
Similar articles in Baidu academic
[Chen, Q]'s Articles
[Qian, JH]'s Articles
[Han, DD]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Chen, Q]'s Articles
[Qian, JH]'s Articles
[Han, DD]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: Non-Gaussian behavior of the internet topological fluctuations.pdf
Format: Adobe PDF
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.